# SDR 2009FA0000348

- Difficulty date: May 1, 2009
- Submitted: May 1, 2009
- Operation: General aviation
- Aircraft: N256DD
- Make and model: Cessna 441
- Aircraft serial: 4410256
- Aircraft time: 6,628 hours, 4,993 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Door Frame
- Part number: 57111454
- Condition: Cracked
- Location: Pax Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING THE SID INSP THE LWR CABIN DOOR WAS DISASSEMBLED FOR INSP.  THE MAIN DOOR FRAME WAS FOUND CRACKED IN THE RADIUS NEAR THE AFT HINGE LOCATION.
